Benylin Day & Night Tablets are used for the relief of cold and flu by helping to reduce temperature, relieve aches and pains, help clear catarrh aiding restful sleep.
Diphenhydramine helps to relieve a runny nose, whilst pseudoephedrine is a decongestant which unblocks stuffy noses
Paracetamol helps bring down a fever and provide relief from headaches or bodily aches and pains.
Directions for use:
- Swallow the tablets whole with water.
Dosage: Adults and children 12 years and over:
Day: One white tablet to be taken in the morning, at mid-day and in the afternoon. Do not take the night-time tablet during the day.
Night: One blue tablet to be taken at night.
- Not recommended for children under 12 years of age.
- Do not use if allergic to the active ingredients.
- Do not use in people who are currently receiving or have within two weeks received. monoamine oxidase inhibitors (MAOIs).
- The concomitant use of pseudoephedrine and this type of product may occasionally cause a rise in blood pressure.
- Not suitable for use in patients with severe hypertension or coronary heart disease.
- Prolonged use without medical supervision may be harmful.
- If symptoms persist please consult your doctor or pharmacist.
- Keep medicines out of the reach of children.
Maximum purchase 1 pack per customer
Do not take with any other pseudoephedrine paracetamol-containing products.